# SDR SWAA097282

- Difficulty date: November 12, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 69,939 hours, 62,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 500D, STR 20R TO STR 21R.  REPAIRED FRAME PER ER.
